Search Results

There are 11282 results for: content related to: Hereditary Efficiently Dominatable Graphs

  1. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  2. 3-Flows and Combs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 260–277, Cândida Nunes da Silva and Cláudio L. Lucchesi

    Version of Record online : 14 JAN 2014, DOI: 10.1002/jgt.21785

  3. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  4. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  5. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  6. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  7. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Version of Record online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  8. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  9. On Choosability with Separation of Planar Graphs with Forbidden Cycles

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 283–306, Ilkyoo Choi, Bernard Lidický and Derrick Stolee

    Version of Record online : 10 APR 2015, DOI: 10.1002/jgt.21875

  10. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  11. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 249–266, Jørgen Bang-Jensen and Stéphane Bessy

    Version of Record online : 10 SEP 2014, DOI: 10.1002/jgt.21830

  12. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  13. Supereulerian Digraphs with Large Arc-Strong Connectivity

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 393–402, Mansour J. Algefari and Hong-Jian Lai

    Version of Record online : 11 MAY 2015, DOI: 10.1002/jgt.21885

  14. 2-Distance Coloring of Sparse Graphs

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 190–218, Marthe Bonamy, Benjamin Lévêque and Alexandre Pinlou

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21782

  15. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Version of Record online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  16. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  17. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  18. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Version of Record online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  19. Independent Domination in Cubic Graphs

    Journal of Graph Theory

    Volume 80, Issue 4, December 2015, Pages: 329–349, Paul Dorbec, Michael A. Henning, Mickael Montassier and Justin Southey

    Version of Record online : 4 FEB 2015, DOI: 10.1002/jgt.21855

  20. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848